# SDR AALA202204186702

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323
- Aircraft serial: 31550
- Aircraft time: 33,980 hours, 3,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS105
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 ENTRY DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY, TEST FAILED. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, OPERATIONS CHECK GOOD PER B777-3 AMM 52-12-20.
